Simplifying Science Descipher Logo   
Menu
S T E M
Disease or Condition — Ill-defined Conditions:
drug fever

Information displayed below is a subset of the entire knowledge base and may be incorrect, or incomplete intensionally or inadvertently. If you detect a serious error or want access to the complete knowledge base, please contact us.

Description

Drug-induced fever is a fever that is caused by a medication or drug. It is usually caused by an allergic reaction to the drug, but can also be caused by an infection or an autoimmune reaction. Symptoms of drug-induced fever include a high temperature, chills, body aches, and fatigue. Treatment for drug-induced fever typically involves discontinuing the medication or drug that is causing the fever and treating the symptoms with medications such as ibuprofen or acetaminophen.

Synonyms
  • drug-induced fever

Detailed Disease and Condition Information (use the search buttons below to find details on these topics)
All of the following must be considered when interpreting clinical findings and are too extensive to be covered on this site:

S